# SDR AALA20131027002

- Difficulty date: October 26, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 38,665 hours, 15,619 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EGRESS LIGHTS ON SEAT 3EF INOPERATIVE.  RECONNECTED CONNECTOR UNDER SEAT 3EF. OPERATIONS CHECKED NORMAL.
